Aequationes mathematicae

, Volume 86, Issue 1–2, pp 91–98

Remarks on strongly convex stochastic processes

Open Access


Strongly convex stochastic processes are introduced. Some well-known results concerning convex functions, like the Hermite–Hadamard inequality, Jensen inequality, Kuhn theorem and Bernstein–Doetsch theorem are extended to strongly convex stochastic processes.

Mathematics Subject Classification (1991)

Primary 26A51 Secondary 26D15 39B62 60G99 


Strongly convex stochastic process Hermite–Hadamard inequality Jensen inequality Bernstein-Doetsch theorem Kuhn theorem mean-square integral 


  1. 1.
    Azócar A., Giménez J., Nikodem K., Sánchez J.L.: On strongly midconvex functions. Opuscula Math. 31/1, 15–26 (2011)CrossRefGoogle Scholar
  2. 2.
    Hiriart-Urruty J.B., Lemaréchal C.: Fundamentals of Convex Analysis. Springer, Berlin (2001)MATHCrossRefGoogle Scholar
  3. 3.
    Kotrys D.: Hermite–Hadamard inequality for convex stochastic processes. Aequationes Math. 83, 143–151 (2012)MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Kuczma M.: An Introduction to the Theory of Functional Equations and Inequalities. Birkhäuser, Basel (2009)MATHCrossRefGoogle Scholar
  5. 5.
    Kuhn, N.: A note on t-convex functions. In: General inequalities 4 (Oberwolfach, 1983). International Schriftenreihe Numerical Mathematics, vol. 71, pp. 269–276. Birkhäuser, Basel (1984)Google Scholar
  6. 6.
    Merentes N., Nikodem K.: Remarks on strongly convex functions. Aequationes Math. 80, 193–199 (2010)MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Nikodem K.: On convex stochastic processes. Aequationes Math. 20, 184–197 (1980)MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    Roberts A.W., Varberg D.E.: Convex functions. Academic Press, New York, London (1973)MATHGoogle Scholar
  9. 9.
    Skowroński A.: On Wright-convex stochastic processes. Ann. Math. Sil. 9, 29–32 (1995)Google Scholar
  10. 10.
    Sobczyk K.: Stochastic differential equations with applications to physics and engineering. Kluwer Academic Publishers, Dordrecht (1991)MATHGoogle Scholar

Copyright information

© The Author(s) 2012

Authors and Affiliations

  1. 1.Department of Mathematics and Computer ScienceUniversity of Bielsko–BiałaBielsko–BiałaPoland

Personalised recommendations